A semi-numerical approach to unsteady squeezing flow of casson fluid between two parallel plates

K. V.S. Sampath, N. P. Pai, K. Jacub

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

The unsteady squeezing flow of Casson fluid between parallel plates is re-investigated. The problem admits similarity transformations, there by reducing the equations to a non-linear differential equation of order four involving the parameter S is the non-dimensional squeezing number. The proposed homotopy perturbation method along with pade approximants is convenient in obtaining the solution. The series so generated yields expressions for skin friction and velocity.

Original languageEnglish
Pages (from-to)35-47
Number of pages13
JournalMalaysian Journal of Mathematical Sciences
Volume12
Issue number1
Publication statusPublished - 01-01-2018

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this